# SDR DALA2019092305438

- Difficulty date: September 23, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 48,286 hours, 33,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD GALLEY EMERGENCY LIGHTS AND THE FORWARD OVERWING EXIT IDENTIFIER EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACKS B5-118 AND B5-235 IAW AMM 33-51. OPERATIONAL CHECK WA GOOD. (LP #6074402)
